# SDR COMA9710225

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Center Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFTHAND BLEED AIR DUCT WARNING CAME ON DURING BOARDING.  REPAIRED DAMAGED WIRE AT CENTER WING BLEED LEAK DETECTOR.
